# SDR SWAA054014

- Difficulty date: December 18, 2005
- Submitted: December 19, 2005
- Operation: Air carrier
- Aircraft: N683SW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24008
- Aircraft time: 57,771 hours, 49,590 cycles
- Engine: Ge CFM563B1
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: W11604222
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPECIAL VISIT, COCKPIT EMERGENCY EXIT LIGHT CIRCUIT BREAKER TRIPPED.  REPAIRED WIRE NR W1160-42-22 IAW WDM. OPS CHECK OK IAW MM.
